# SDR R61A2018112191174

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000194
- Aircraft time: 28,266 hours, 22,395 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR "DISARMED" INDICATION IS NOT SHOWING IN WINDOW. ADJUSTED ARM/DISARM LINKAGE. OPS CHECK GOOD IAW AMM 52-42-22.
